# SDR ABXA20120216207

- Difficulty date: February 16, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,270 hours, 40,377 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Part number: BACS40R11C61F
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB TRAILING EDGE UPPER SURFACE BONDED PANEL BULGED AROUND FASTENER, LOCATED AFT OF RIB 13.  REPLACED CORRODED SHIM AT RIB 13 IAW B767-200 SRM 51-20-11.  ELEVATOR STA 335.109 AIRCRAFT WAS GROUNDED.
